# SDR 07FDEA02777

- Difficulty date: July 10, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON INBD FLAP, RIB 2/4 (UPPER SKIN, TRALING EDGE).  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT CONFORM TO SRM.  NEW REPAIR ACCOMPLISHED IAW FEDEX EA 6-5710-112434.
